# SDR AALA20100722TUL02

- Difficulty date: July 22, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 56,652 hours, 29,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM OF SUBFLOOR, STATION 200, RIGHT BUTTLINE 10 TO RIGHT BUTTLINE 44.  INSTALLED DOUBLER ON SUBFLOOR, STATION 200, RIGHT BUTTLINE 10 TO RIGHT BUTTLINE 44 PER AARD 53-20-00-16.
